# SDR CAL951048

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 0289 - CLE - THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION LEAVING CLE.  CYCLING THE GEAR DID NOT HELP.  THE AIRCRAFT WAS RETURNED TO CLE.  MAINTENANCE FOUND THE NOSE STRUT PRESSURE LOW.  THE NOSE STRUT WAS SERVICED TO PROPER LIMITS.  A GEAR SWING WAS PEFORMED WITH OPERATION AND INDICATIONS CHECKING GOOD.  IN ADDITION, THE NOSE GEAR AND DOORS WERE LUBRICATED AS A PRECAUTIONARY MEASURE.  (M)
